MAUDE Adverse Event Report: MAKO SURGICAL CORP. NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

MAKO SURGICAL CORP. NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-609-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided. all (b)(4) products sold as sterile are validated to a minimum sterility assurance level (sal) of 10^-6 in accordance to applicable iso standards.Additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.   the following devices were also listed in this report: 5512-f-601 - tri ts femur sz6 left - gbr3v.5540-a-601 - triathlon femoral distal augment 5mm - size 6 left - ddz3t.5543-a-600 - tri post augment sz6 5mm - ger9u.5543-a-600 - tri post augment sz6 5mm - eu73a.5521-b-600 - tri ts baseplate size 6 - gid3ra.5549-a-341 - triathlon fem cone aug sz 4l - dnm6.5549-a-231 - triathlonasymconeaugsz c lm/r - ley7d.5560-s-212 - tri cemented stem 12mmx100mm - 0100580l.5560-s-212tri - cemented stem 12mmx100mm - 0101373l.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
It was reported the patient's left knee was revised due to infection.A poly swap with i&d was performed.Rep provided the primary and revision usage sheets and confirmed that no further information will be released by the hospital or surgeon.

Brand Name
NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key11869257
Report Number0002249697-2021-00907
Device Sequence Number19633872
Product Code MBH
UDI-Device Identifier07613327288162
UDI-Public07613327288162
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number5537-G-609-E
Device Catalogue Number5537-G-609-E
Device Lot Number9J502D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight104